# SDR ASOA201100525

- Difficulty date: March 18, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 700 S9r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN AFT EQUIPMENT BAY AT FS 700 S9R IS CRACKED AT BOTTOM RIVET APPROX 1"L.   REPAIRED FRAME IAW SRM 53-00-15, REPAIR NR 2 AND REO 601R-53-61-4017.
